Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pins & needles sensation in lower left arm, legs & left side of lips. What to do?

User rating for this question
Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
hi my husband is 54 years old, he has been suffering from pins and needles in his lower left arm, both legs and the left side of his lips
Posted Fri, 1 Jun 2012 in General Health
 
 
Answered by Dr. Rakesh Madhyastha 3 hours later
Hello

Thanks for the query

I need more info in order to come to a better conclusion as many reasons lead to similar problems

1. Is he a diabetic? If yes then how long as he been a diabetic?

2. Is he a vegetarian ?

3. Was any imagining like an MRI done for the backache?

4. How long has he has this issue?

Please get back to me with the answers, I am awaiting your reply

I wish him a speedy recovery

Regards
Above answer was peer-reviewed by
 
Follow-up: Pins & needles sensation in lower left arm, legs & left side of lips. What to do? 45 hours later
He is not diabetic or a vegetarian, never had an MRI, he has had his back trouble for about 9 years.

He has been getting the pins and needles daily for about 4 or 5 months

Reguards

XXXXXXX
 
 
Answered by Dr. Rakesh Madhyastha 6 hours later
Hello

Thanks for the reply

What it looks like is he is suffering from a neurologist soon for an MRI spine to localize the lesion. Please do not delay it any further.
For now please avoid lifting heavy weights or any form of bending exercises. The other possibility is a peripheral nerve disease which can explain why he has such symptoms even in the upper limb and around lips.
For the pain usually Tab Tramadol is given, please XXXXXXX your doctor for a prescription.

I hope I have answered your query, please accept my answer if you have no further queries.

I wish him a speedy recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor